# SDR REXA96016

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2121 · Air Distribution Fan
- Part: Recir Fan
- Part number: EVCTA465
- Condition: Failed
- Location: Rt Cockpit
- Part time: 1,966 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND TO INL, PILOT REPORTED SMOKE IN COCKPIT.  MECHANIC FOUND RIGHT RECIRCULATIN AT FAULT, AND DEFERRED IT PER MEL 5/20/96.  REMOVED AND REPLACED RIGHT RECIRCULATION FAN IAW SAAB AMM 21-22-10.  OPS CHECK GOOD 5/22/96.  (M)
